Document Details
Document Type |
: |
Article In Journal |
Document Title |
: |
An approximate analytic solution of the Blasius problem An approximate analytic solution of the Blasius problem |
Subject |
: |
Mathematics |
Document Language |
: |
English |
Abstract |
: |
The [4/3] Pade approximant for the derivative is modified so that the resulting expression has the required asymptotic behavior. This gives an analytical result which represents the solution of the classical Blasius problem on the whole domain. © 2008 Elsevier B.V. All rights reserved. |
ISSN |
: |
1007-5704 |
Journal Name |
: |
2009) Communications in Nonlinear Science and Numerical Simulation |
Volume |
: |
14 |
Issue Number |
: |
4 |
Publishing Year |
: |
2009 AH
2009 AD |
Number Of Pages |
: |
3 |
Article Type |
: |
Article |
Added Date |
: |
Tuesday, October 13, 2009 |
|
Researchers
Ahmad, F. | Ahmad, F. | Researcher | Doctorate | |
وفاء الحسن شرف البركاتى | Al-Barakati, W.H. | Researcher | Master | wbarakati@kau.edu.sa |
|
Back To Researches Page
|